# SDR UALA2011101305559

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 75,381 hours, 21,795 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Bent
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

INGESTED RED TAIL HAWK IN RT ENGINE.  DURING INSPECTION BIRD STRIKE OF RT ENG FOUND ONE FAN BLADE TIP BENT OUT OF LIMITS.  REMOVED DAMAGED BLADE AND 2 OTHERS TO FACILITATE REPAIR TO ACOUSTIC LINING BEHIND FAN BLADES.  REPLACED DAMAGED BLADE AND OPPOSITE AND RE-INSTALLED 2EA REMOVED BLADES.
